# SDR SWIA202157281

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR ACESS PANEL 334BB HAS OVERSIZED SCREW HOLE   (C-CHECK RO 4/2/2021)    PERFORMED REPAIR TO PANEL 334BB IAW REO 601R-55-21-544 REV: -- DATE: 2021-3-31 SEE CONTINUATION CARD FOR DETAILS
